EconStor >
International Black Sea University, Tbilisi >
IBSU Scientific Journal (IBSUSJ) >

Please use this identifier to cite or link to this item:

http://hdl.handle.net/10419/54624
  
Title:One method of solution of an optimum investment portfolio problem for risky assets PDF Logo
Authors:Milnikov, Aleksander
Mamistvalov, Mikheil
Issue Date:2008
Citation:[Journal:] IBSU Scientific Journal (IBSUSJ) [ISSN:] 1512-3731 [Volume:] 2 [Year:] 2008 [Issue:] 1 [Pages:] 66-70
Abstract:The problem for choice of an optimum investment portfolio is considered. The square-law form of risk is presented as two-multiple convolution of covariant tensor of the covariance matrix and contravariant vector of weights. By means of reduction of covariance matrix to the diagonal form, the problem by definition of optimum structure of a portfolio is solved: simple expressions for a minimum of risk and optimum distribution of the weights providing this minimum are received.
Subjects:tensor
convolution
invariants
risky assets
portfolio
covariance matrix
contravariant vector
optimum structural potentials
relative optimum structural potentials
Document Type:Article
Appears in Collections:IBSU Scientific Journal (IBSUSJ)

Files in This Item:
File Description SizeFormat
644228687.pdf104.42 kBAdobe PDF
No. of Downloads: Counter Stats
Download bibliographical data as: BibTeX
Share on:http://hdl.handle.net/10419/54624

Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.